Generalized circles in Weyl spaces and their conformal mapping


Ozdeger A., Senturk Z.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.60, pp.75-87, 2002 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 60
  • Publication Date: 2002
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.75-87

Abstract

In this paper, generalized circles in a Weyl space are defined and the system of differential equations satisfied by them is obtained. Furthermore, after having given the necessary and sufficient conditions for generalized circles to be preserved under a conformal mapping we obtained a covariant tensor of type (0, 4) which is invariant under such a conformal mapping.